MathSciNet Relay Station
MathSciNet bibliographic data
MR2433959 42B30 (42B35)
Beznosova, Oleksandra V. Linear bound for the dyadic paraproduct on weighted Lebesgue space $L_2(w)$. J. Funct. Anal. 255 (2008), no. 4, 994–1007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement